Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 410, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2011, 3:11 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 3:11 PM CDT (20:11 UTC)
- Expired
- Jun 16, 2011, 3:39 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 2134 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS54 KTSA 162011
SVRTSA
OKC041-097-162115-
/O.NEW.KTSA.SV.W.0410.110616T2011Z-110616T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 415 PM CDT
* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF LANGLEY...MOVING EAST AT 10 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SPAVINAW...LANGLEY...DISNEY AND CHLOETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9491 3637 9514 3651 9514 3652 9505
3651 9501 3652 9500 3653 9490
TIME...MOT...LOC 2011Z 268DEG 9KT 3644 9507
$$2 follow-up statements
573
WWUS54 KTSA 162028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT THU JUN 16 2011
OKC041-097-162115-
/O.CON.KTSA.SV.W.0410.000000T0000Z-110616T2115Z/
DELAWARE OK-MAYES OK-
328 PM CDT THU JUN 16 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MAYES AND WESTERN DELAWARE COUNTIES...
AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DISNEY...
MOVING EAST AT 10 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CHLOETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3641 9504 3649 9504 3650 9502 3651 9501
3652 9499 3653 9490 3638 9491
TIME...MOT...LOC 2029Z 268DEG 9KT 3645 9499
$$780
WWUS54 KTSA 162039
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU JUN 16 2011
OKC041-097-162049-
/O.CAN.KTSA.SV.W.0410.000000T0000Z-110616T2115Z/
DELAWARE OK-MAYES OK-
339 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES AND WESTERN
DELAWARE COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
NEW THUNDERSTORM DEVELOPMENT CONTINUES SOUTH TOWARD LEACH. ANY OF
THESE STORMS COULD BECOME SEVERE AT ANY TIME.
LAT...LON 3641 9504 3649 9504 3650 9502 3651 9501
3652 9499 3653 9490 3638 9491
TIME...MOT...LOC 2039Z 268DEG 9KT 3645 9496
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:33 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 16, 12:33 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU JUN 16 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MCS ONGOING ACROSS SOUTHEASTERN KANSAS IS EXPECTED TO TRACK
SOUTHEASTWARD AND IMPACT NE OK INTO FAR NW AR SITES THIS AFTERNOON
TO EARLY EVENING. KFSM/KMLC SITES ARE EXPECTED TO REMAIN ON THE
PERIPHERY OF THE CONVECTION. OVERNIGHT MCS ACTIVITY IS CURRENTLY
THOUGHT TO REMAIN NORTH OF TAF SITES WITH VFR CONDITIONS
PREVAILING. BREEZY SOUTH WINDS WILL DEVELOP FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 1142 AM CDT THU JUN 16 2011/
..UPDATE...
DISCUSSION...
CONVECTION CONTINUES TO EVOLVE AS DISCUSSED PREVIOUSLY. UPDATED
FORECAST WILL ADDRESS HIGH TEMPS GIVEN PREVIOUS AND EXPECTED
IMPACTS FROM CONVECTION. MOST NOTABLE COOL DOWN IS ACROSS FAR
NORTHWEST ARKANSAS WHERE CLOUD COVER REMAINS THICK...AND
ADDITIONAL CLOUD COVER AND POSSIBLE CONVECTION REMAINING IN THE AREA
THIS AFTERNOON. HOT AND HUMID CONDITIONS ARE STILL EXPECTED ACROSS
SOUTHEAST OKLAHOMA TO NEAR INTERSTATE 40 WHERE 24HR TEMP CHANGES
REMAIN SMALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 77 99 78 / 60 20 10 10
FSM 88 72 99 73 / 20 10 20 10
MLC 94 75 98 76 / 30 10 10 10
BVO 90 73 98 74 / 60 30 10 10
FYV 82 72 93 73 / 50 20 20 10
BYV 82 71 93 72 / 50 20 20 10
MKO 90 73 97 74 / 40 10 20 10
MIO 88 74 95 75 / 30 30 10 10
F10 94 75 98 76 / 40 10 10 10
HHW 95 75 97 75 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...WIND ADVISORY UNTIL 2 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
AVIATION...07Hazardous weather outlook, Jun 16, 12:56 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1256 PM CDT THU JUN 16 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUN 16 2011 ...SEVERE WEATHER POTENTIAL INCREASES THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 1 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL SPREAD SOUTHEASTWARD THROUGH NORTHEAST OKLAHOMA THIS AFTERNOON...AND EVENTUALLY TRACK INTO NORTHWEST ARKANSAS LATE THIS AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY RISK...WITH LOCALIZED RISK OF LARGE HAIL. THIS DEVELOPING THUNDERSTORM COMPLEX IS EXPECTED TO MOVE EAST OF THE AREA BY MID EVENING...WITH A DECREASING RISK OF SEVERE WEATHER. LOCALLY HEAVY RAINS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING...WHICH RAISES THE RISK OF LOCALIZED FLASH FLOODING ESPECIALLY FOR AREAS WHICH RECEIVED HEAVY RAINFALL THIS MORNING. STRONG GUSTY WINDS ACROSS FAR NORTHWEST ARKANSAS WILL SUBSIDE THIS AFTERNOON...WITH ANY ADDITIONAL STRONG WINDS BEING THE RESULT OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE IF THE SEVERE WEATHER THREAT BECOMES WIDESPREAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY SOUTHERLY WINDS WILL DEVELOP FRIDAY INTO SATURDAY WITH TEMPERATURES WARMING WELL ABOVE NORMAL. THIS WILL PRODUCE HIGH HEAT INDEX VALUES AND CAUTION SHOULD BE EXERCISED IF OUTDOOR ACTIVITIES ARE EXPECTED. THE DANGEROUS HEAT WILL CONTINUE INTO NEXT WEEK. THUNDERSTORM CHANCES WILL INCREASE FOR THE FIRST PART OF NEXT WEEK AS THE NEXT FRONTAL BOUNDARY APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 16, 2:04 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT THU JUN 16 2011
OKZ054-161930-
OSAGE OK-
204 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE
AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
OSAGE HILLS STATE PARK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...TALLANT...
NELAGONEY...OKESA AND OSAGE HILLS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3679 9600 3662 9599 3652 9600 3665 9637
3683 9632
TIME...MOT...LOC 1904Z 283DEG 16KT 3672 9623Special weather statement, Jun 16, 2:17 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT THU JUN 16 2011
OKZ054-161945-
OSAGE OK-
217 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE
AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT AND NELAGONEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3657 9600 3623 9601 3647 9637 3666 9627
TIME...MOT...LOC 1918Z 305DEG 27KT 3651 9626Local storm report, Jun 16, 2:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST COPAN 36.90N 95.93W
06/16/2011 E60 MPH WASHINGTON OK POST OFFICE
ESTIMATED 50 TO 60 MPH WINDS AND TORRENTIAL RAIN. TIME
ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, Jun 16, 2:48 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT THU JUN 16 2011
OKZ054>057-060-061-064-067-162045-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
248 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...NORTHEASTERN CREEK...NOWATA...SOUTHEASTERN
OSAGE...ROGERS...TULSA...NORTHWESTERN WAGONER AND WASHINGTON
AT 248 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 4 MILES NORTHEAST OF AVANT TO 6 MILES
SOUTHWEST OF SPERRY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...NOWATA...
DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...CLAREMORE...CATOOSA...
VERDIGRIS...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...AVANT...WOLCO...
SAND SPRINGS...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...
BROKEN ARROW...BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY AND
CENTRALIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3691 9529 3618 9560 3597 9576 3598 9605
3606 9628 3689 9600
TIME...MOT...LOC 1948Z 273DEG 25KT 3680 9588 3651 9597
3625 9607Special weather statement, Jun 16, 2:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU JUN 16 2011
OKZ054-162030-
OSAGE OK-
258 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BURBANK AND APPERSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3670 9705 3669 9694 3675 9689 3675 9683
3678 9679 3676 9665 3650 9685 3654 9694
3656 9693 3656 9689 3659 9691 3658 9700
3661 9706 3668 9707
TIME...MOT...LOC 1958Z 296DEG 22KT 3669 9700Special weather statement, Jun 16, 3:04 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT THU JUN 16 2011
OKZ057-062-063-162030-
CRAIG OK-DELAWARE OK-MAYES OK-
304 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...WESTERN DELAWARE AND NORTHEASTERN MAYES
AT 304 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
PENSACOLA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...CLEORA...KETCHUM...
SPAVINAW...STRANG...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9497 3637 9491 3636 9512 3650 9519
TIME...MOT...LOC 2004Z 248DEG 10KT 3646 9509The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 16, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa | 62 min |
| Jun 16, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 3 more | 63 min |
| Jun 16, 6:05 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Rogers, Sequoyah and 1 more | 55 min |
| Jun 16, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jun 16, 7:19 AM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Jun 16, 11:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 15 min |
| Jun 16, 11:36 AM CDT | Special Weather Statement | TSA | Osage | 54 min |
| Jun 16, 1:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 59 min |
| Jun 16, 1:18 PM CDT | Tornado Warning | TSA | Osage, Washington | 27 min |
| Jun 16, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 51 min |
| Jun 16, 2:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Jun 16, 2:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jun 16, 2:48 PM CDT | Special Weather Statement | TSA | Nowata, Rogers, Tulsa, Washington | 57 min |
| Jun 16, 2:58 PM CDT | Special Weather Statement | TSA | Kay | 32 min |
| Jun 16, 3:04 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 16, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 28 min |
| Jun 16, 3:52 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jun 16, 3:54 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Jun 16, 4:06 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 16, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
| Jun 16, 4:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.